# SDR AALA202504017877

- Difficulty date: March 27, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 37,689 hours, 16,176 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOCK ON LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE.   RESECURED LAVATORY-D DOOR AS REQUIRED. PER CMM 25-40-64. OPERTIONAL CHECK GOOD.
